# SDR AALA201901154006

- Difficulty date: January 12, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N865NN
- Make and model: Boeing 737823
- Aircraft serial: 29554
- Aircraft time: 25,832 hours, 10,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: R21506
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT SIGN WAS INOPERATIVE.  MAINTENANCE REPLACED THE FUSE AND PERFORMED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-06.
